RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 948–950 (Mi mz1020)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Image of the Cartesian Product of Cantor $\tau$-Sets under a Smooth Map

N. G. Moshchevitin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1020

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 803–805

Bibliographic databases:

Received: 03.04.2000

Citation: N. G. Moshchevitin, “Image of the Cartesian Product of Cantor $\tau$-Sets under a Smooth Map”, Mat. Zametki, 68:6 (2000), 948–950; Math. Notes, 68:6 (2000), 803–805

Citation in format AMSBIB
\Bibitem{Mos00}
\by N.~G.~Moshchevitin
\paper Image of the Cartesian Product of Cantor $\tau$-Sets under a Smooth Map
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 948--950
\mathnet{http://mi.mathnet.ru/mz1020}
\crossref{https://doi.org/10.4213/mzm1020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835197}
\zmath{https://zbmath.org/?q=an:1003.37012}
\elib{http://elibrary.ru/item.asp?id=5021437}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 803--805
\crossref{https://doi.org/10.1023/A:1026629220828}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000036}


Linking options:
  • http://mi.mathnet.ru/eng/mz1020
  • https://doi.org/10.4213/mzm1020
  • http://mi.mathnet.ru/eng/mz/v68/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Moshchevitin, “On the intersection of Cantor $\tau$-sets”, Russian Math. Surveys, 57:1 (2002), 155–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Moshchevitin, NG, “On integers with missing digits”, Doklady Mathematics, 65:3 (2002), 350  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:70
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020